logo AFST
Sur les surfaces de révolution à courbure moyenne constante dans l'espace hyperbolique
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 3, pp. 379-400.
@article{AFST_1998_6_7_3_379_0,
     author = {Castillon, Philippe},
     title = {Sur les surfaces de r\'evolution \`a courbure moyenne constante dans l'espace hyperbolique},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 7},
     number = {3},
     year = {1998},
     pages = {379-400},
     zbl = {0921.53029},
     mrnumber = {1677150},
     language = {fr},
     url={afst.centre-mersenne.org/item/AFST_1998_6_7_3_379_0/}
}
Castillon, Philippe. Sur les surfaces de révolution à courbure moyenne constante dans l'espace hyperbolique. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 3, pp. 379-400. https://afst.centre-mersenne.org/item/AFST_1998_6_7_3_379_0/

[Ba] Ballmann (W.) .- On spaces of nonpositive curvature, Birkhäuser, 1995. | MR 1377265

[Bu] Buser (P.) . - Geometry and spectra of compact Riemann surfaces, Birkhäuser, Boston, 1992. | MR 1183224 | Zbl 0770.53001

[De] Delaunay (C.) .- Sur la surface de révolution dont la courbure moyenne est constante, J. Math. Pure et Appl. 16 (1841), pp. 309-320.

[Go] Gomes (J.M.) . - Spherical surfaces with constant mean curvature in hyperbolic space, Bol. Soc. Bras. Mat. 18, n° 2 (1987), pp. 49-73. | MR 1018445 | Zbl 0752.53034

[Hs] Hsiang (W.Y.) .- On generalization of theorems of A. D. Alexandrov and C. Delaunay on hypersurfaces of constant mean curvature, Duke Math. J. 49, n° 3 (1982), pp. 485-496. | MR 672494 | Zbl 0496.53006

[HW] Hsiang (W.) and Yu (W.C.) .- A generalization of a theorem of Delaunay, J. Diff. Geom. 16 (1981), pp. 161-177. | MR 638783 | Zbl 0504.53044

[KN] Kobayashi (S.) et Nomizu (K.) .- Foundations of differential geometry I, Interscience, New-York, 1963. | MR 152974 | Zbl 0119.37502

[RE] Rosenberg (H.) et Sá Earp (R.) .- The geometry of properly embedded special surfaces in R3; e.g. surfaces satisfying aH + bK = 1, where a and b are positive, Duke Math. J. 73, n° 2 (1994), pp. 291-306. | MR 1262209 | Zbl 0802.53002

[St] Sterling (I.) .- A Generalization of a theorem of Delaunay to rotational W-hypersurfaces of σl-type in Hn+1 and Sn+1, Pacific J. Math. 127, n° 1 (1987), pp. 187-197. | MR 876025 | Zbl 0579.53041